Spans of special cycles of codimension less than 5
Artikel i vetenskaplig tidskrift, 2016

We show that the span of special cycles in the r-th Chow group of a Shimura variety of orthogonal type is finite dimensional, if r < 5. As our main tool, we develop the theory of Jacobi forms with rational index M ∈ MatN(Q).

Författare

Martin Raum

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Journal für die Reine und Angewandte Mathematik

0075-4102 (ISSN)

Vol. 2016 718 39-57

Ämneskategorier

Matematik

DOI

10.1515/crelle-2014-0046

Mer information

Skapat

2017-10-07